# SDR 2014FA0000536

- Difficulty date: August 11, 2014
- Submitted: September 18, 2014
- Operation: General aviation
- Aircraft: N331GL
- Make and model: Socata TBM 700
- Aircraft serial: 682
- Aircraft time: 152 hours, 100 cycles
- Engine: Pwa PT6A66
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, WHILE AT FL310, CABIN PRESSURE BEGAN TO RISE AS CONFIRMED BY THE G1000 ELECTRONIC GAUGES FOR CABIN ALT, ROC AND DIFF PRESSURE.  AT 10,300' CABIN ALTITUDE THE CABIN ALTITUDE CAS MESSAGE APPEARED. WHEN THE CABIN ALTITUDE REACHED APPROXIMATELY 10,500 FT, INITIATED AN LEFT TURN AND BEGAN A DESCENT.  DECLARED AN EMERGENCY.  APPROACHING FL250, THE CABIN ALTITUDE HAD DESCENDED BELOW 10,000 FT AND LEVELED OFF AT FL250.  AFTER THE CABIN STABILIZED AT 8600 FT DIVERTED, STARTED TO PICK UP MODERATE ICING AT 17,000 FT WHILE BEING VECTORED FOR THE APPROACH AND ELECTED TO DIVERT AGAIN. LANDING WAS UNEVENTFUL AND NO FURTHER INDICATIONS OF A PRESSURIZATION MALFUNCTION WERE NOTED.  THE ACFT WAS  TROUBLESHOT, AND WAS UNABLE TO DUPLICATE THE SYMPTOMS OR FIND ANY EXPLANATION AND THE ACFT WAS RETURNED TO SERVICE.
